# SDR ASAA2019063030011

- Difficulty date: June 30, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,052 hours, 13,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LEFT SIDE ATTACH CLIP ANGLE CRACK AT BS 500F STR25L FWD SIDE OF FRAME. GROUNDED - YES. REMOVED DAMAGED CLIP AT FWD PIT LEFT SIDE BS 500F STR25L IAW SRM 51-40-02. LOCATED AND DRILLED NEW CLIP PART #143A7502V15A AND INSTALLED AS PER DWG 143A7505 REV A.
